Discussion in 'Star Trek: Voyager' started by The Illusive Man, Jan 13, 2012.
I have been putting a lot of extra hours on this Typhon Expanse project.
I’ll give you 20 CC’s of Vertazine, that should clear up the dizziness, but finding time to relax is up…to you.
What? What is it?
Geordi, have you had these symptoms before?
And with that, I'm off to bed. Got Mass in the morning. It was fun Admiral. Maybe we can pick it up tomorrow.
Yes you boob, I am sure! What, you think I got my medical degree out of a cracker jack box?! Who are you people?!
^ Okay then.
Yeah, I'm positive. Why?
^Sorry, had moment of silliness there. I don't know how this episode goes even though you guys have posted it eight thousand times or so. You'd think I'd know by now. lol
That's what you get when you skip staff meetings.
Admiral Shran, your work has been exemplary. I intend to recommend you for promotion, in whatever fleet we end up serving.
If I may suggest - recommend for me to be a mod down in the TV & Media Forum. Then I'll make it possible for us all to spam to our hearts' content. Maybe we can do books line-by-line (or sentence-by-sentence) starting with War and Peace.
Nah, do Artamène. That'll keep everyone busy for a while. If you can find it. It could be the start of the Trekbbs, Non Star Trek Books, Book Club.
It’s funny. I feel like we’ve discussed this before and I remember giving you a hypo spray for dizziness.
I actually have been thinking about doing something similar to that down in TV & Media. I probably should clear it with the mods first, though.
I've never had these symptoms before today, so you must be thinking about another patient.
No. I’m sure it was you. Well try to get some rest and stay away from high places for a few days, just incase.
(Later, Beverly is dead-heading a plant and sipping on a night-cap. She goes over to the bed, turns out the lights and puts down the glass. Once she's settled down, she starts hearing lots voices all jumbled up. As she reaches to put on the lights again, she knocks over the glass, and it breaks.)
Separate names with a comma.